MAUDE Adverse Event Report: SALTER LABS SALTER AIRE ELITE; SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER

SALTER LABS SALTER AIRE ELITE; SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER
Model Number 8350-8900-7-1
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 21 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that the nebulizer tubing disconnected, resulting in the patient not receiving the maximum treatment.There was no indication of a delay in therapy or any harm or injury associated with this event.

Brand Name
SALTER AIRE ELITE
Common Device Name
SALTER AIRE ELITE COMPRESSOR WITH NEBULIZER
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE. S.A DE C.V
blvd. independence #2167
parque ind. las americas
horizonte sur, ciudad juarez 32596
MX   32596
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23623898
Report Number3004748541-2025-00122
Device Sequence Number10037512
Product Code CCQ
UDI-Device Identifier00607411001451
UDI-Public(01)00607411001451(11)231122(10)KSN2203-17276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8350-8900-7-1
Device Catalogue Number8350-8900-7-1
Device Lot NumberKSN2203-17276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown